# SDR DALA2018100905945

- Difficulty date: October 4, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N866DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31977
- Aircraft time: 7,120 hours, 2,404 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Sequence
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3866 DOOR 1R EXTERIOR DOOR HANDLE OUT OF SEQUENCE WITH INTERIOR DOOR HANDLE CABIN PRESSURE NORMAL. CORRECTIVE ACTION: CYCLED DOOR. OPS CHECKS GOOD PER AMM 52-41. OK FOR SVC (4047790).
